# SDR UIEA200400147

- Difficulty date: August 14, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 3100 · Indicating/Recording System
- Part: Relay
- Part number: TD15073002
- Condition: Inoperative
- Location: P14 Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO TAKEOFF WARNING HORN AT 135KTS.  STAB TRIM INDICATION SYSTEM TEST CUT OUT IAW MM 27-48-00.  OPS NORMAL.  STAB TRIM INDICATION AND CONTROL SYSTEM WITH MULTI GREEN BAND CUT OUT OPS NORMAL PER MM 27-48-00.  REPLACED RELAY R-586 STAB TRIM GREEN BAND TIME DELAY RELAY PER MM 27-48-00.  DURING GREEN BAND FUNCTION TEST NOSE STRUT FOUND TO BE OVER INFLATED.  STRUT SERVICED, PRESSURE AND EXTENSION WITH GRAPH TOLERANCE PER MM 12-15-05.  (M)
